# SDR USAASB99060

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 2333 - FLIGHT DIVERTED TO PIT DUE TO AN 'A' SYSTEM HYDRAULIC FAILURE.  FLIGHT LANDED WITHOUT INCIDENT AND WAS TOWED TO THE GATE DUE TO THE LOSS OF NOSE GEAR STEERING.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FLEX LINE TO THE LEFT MAIN LANDING GEAR DOWNLOCK ACTUATOR.  SERVICED HYDRAULIC SYSTEM.  LEAK CHECK GOOD.  HYDRAULIC SYSTEM DID NOT RUN DRY.  (M)
